MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-MR1

HAMILTON MEDICAL AG HAMILTON-MR1
Model Number 1610100
Medical Device Problem Codes Insufficient Cooling (1130); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag case number is cer (b)(4).
 
Event or Problem Description
The following was reported to hamilton medical ag: - hamilton medical ag received the following incident description: "customer reports that the ventilator device displayed fan failure".- this occurrence was noticed at start-up during the booting process.There is no prior indication that something was technically wrong with the ventilator device.- there is no patient involvement reported.- there is no need for any medical intervention reported.- neither delay in treatment nor harm to the patient, user or third party has been reported.- fan got replaced.Service software successfully performed.The ventilator device passed all tests.Unit returned to service.
 
Additional Manufacturer Narrative
Hamilton medical ag case number is (b)(4).Hamilton medical ag complaint number:(b)(4).Follow-up 1 - corrected information: udi related data quality updates only.Field d4 was updated with full udi information.Updated fields: b4, d1, d4, g6, h2, h4, h11.
 
Event or Problem Description
The following was reported to hamilton medical ag: hamilton medical ag received the following incident description: "customer reports that the ventilator device displayed fan failure".This occurrence was noticed at start-up during the booting process.There is no prior indication that something was technically wrong with the ventilator device.There is no patient involvement reported.There is no need for any medical intervention reported.Neither delay in treatment nor harm to the patient, user or third party has been reported.Fan got replaced.Service software successfully performed.The ventilator device passed all tests.Unit returned to service.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Hamilton medical ag case number is (b)(4).----------------------------------------------------------------------- hamilton medical ag complaint number: (b)(4).Follow-up 1 - corrected information: **udi related data quality updates only**  field d4 was updated with full udi information.  updated fields: b4, d1, d4, g6, h2, h4, h11 ----------------------------------------------------------------------- follow-up 2 - additional information: the entry fields b4, g6, h2, h3, h6 and h11 have been updated.It was reported that the device displayed a "fan failure" alarm.No patient involvement.Consequently, the event did not cause or contribute to a death or serious injury to a patient.The alarm «fan failure» was confirmed through the logfile analysis.The root cause of the event was determined to be a defective fan component.The fan was replaced to correct the issue.Service software checks were performed in accordance with manufacturer specifications.The unit passed all functional tests and was returned to service.-----------------------------------------------------------------------.

Brand Name
HAMILTON-MR1
Common Device Name
HAMILTON-MR1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDIAL AG
via crusch 8
bonaduz, 7402
SZ   7402
Manufacturer Contact
albert beckers
via crusch 8
bonaduz, 7402
SZ   7402
MDR Report Key19699272
Report Number3001421318-2024-01631
Device Sequence Number17069065
Product Code CBK
UDI-Device Identifier07630002813556
UDI-Public(01)07630002813556(11)220502(240)1610100
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K153046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1610100
Device Catalogue Number1610100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2024
Supplement Date Received by Manufacturer06/21/2024
06/21/2024
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date11/11/2024
07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown